# SDR GTIA2017082402153

- Difficulty date: August 24, 2017
- Submitted: August 25, 2017
- Operation: Air carrier
- Aircraft: N644NK
- Make and model: Airbus A320-232
- Aircraft serial: 7156
- Aircraft time: 4,979 hours, 2,268 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Fumes
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

F/A'S FELT DIZZY AND HAD A HEADACHE DUE TO FUMES IN THE CABIN. FUMES DISPERSED SHORTLY AFTER ARRIVAL INSPECTED CABIN AND COCKPIT. AS PER TSM 05-50-00-810-831. NO SMELL NOTED AT THIS TIME. SEE LOG PAGE 2236253-1 FOR CORRECTIVE ACTION AND PREVIOUS DECONTAMINATION PROCEDURE. AIR QUALITY IS SATISFACTORY AT THIS TIME. TYPE 9 COS MISCELLANEOUS CHECKED. NO SMELL NOTED.
